Kozsul Duality for Quadratic Algebras over a Complex
Funkcionalʹnyj analiz i ego priloženiâ, Tome 28 (1994) no. 3, pp. 66-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1994_28_3_a5,
author = {S. M. Arkhipov},
title = {Kozsul {Duality} for {Quadratic} {Algebras} over a {Complex}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {66--69},
year = {1994},
volume = {28},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1994_28_3_a5/}
}
S. M. Arkhipov. Kozsul Duality for Quadratic Algebras over a Complex. Funkcionalʹnyj analiz i ego priloženiâ, Tome 28 (1994) no. 3, pp. 66-69. http://geodesic.mathdoc.fr/item/FAA_1994_28_3_a5/